WEAVERVILLE, N.C. (AP) - Authorities say two students ended up in the hospital and three others became ill after taking large amounts of cough medicine at a North Carolina high school.
A the Buncombe County Sheriff's Office report says other students told teachers about the ill students at North Buncombe High School.
The report was obtained by the Asheville Citizen-Times .
The mother of a 15-year-old told the newspaper that her son took 16 times the recommended dose of Coricidin HBP Cough and Cold pills, collapsed and suffered hallucinations during two days in the hospital.
The students were disciplined, but school officials say privacy rules prevent them from saying how they were punished.
The report didn't give details about the second student hospitalized.
► Make it easy to keep up to date with more stories like this. Download the WFMY News 2 App now
Information from: The Asheville Citizen-Times, http://www.citizen-times.com